ITEM METADATA RECORD
Title: Nonlinear magnetic chains associated with plasma flow
Authors: Vranjes, Jovo ×
Jovanovic, D #
Issue Date: 1996
Publisher: Amer inst physics
Series Title: Physics of plasmas vol:3 issue:6 pages:2275-2279
Abstract: Nonlinear equations describing magnetic electron mode in a nonuniform, unmagnetized plasma, with a space-dependent flow are derived. A set of two coupled equations, for the self-generated magnetic field and electron temperature perturbation is obtained, and two kinds of solutions, in the form of a moving single and double chain of magnetic islands are found. (C) 1996 American Institute of Physics.
URI: 
ISSN: 1070-664X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science